# SDR SWAA2025012875270

- Difficulty date: December 9, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 278 LT WING 2024-758676<[01] REPLACED ANGLE LOCATED TRAILING EDGE ORSS 278 LT WING IAW B737-700 SRM 51-10-02 AND DWG 115A6200 SHEET 11 REV.B LENGTH OF CRACK IS: 1.756? TOOL USED CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE:10/NOV/25.;[02] REPLACED ANGLE LOCATED TRAILING EDGE ORSS 278 LT WING IAW B737-700 SRM 51-10-02 AND DWG 115A6200 SHEET 11 REV.B LENGTH OF CRACK IS: 1.756? TOOL USED CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE:10/NOV/25.
